# SDR CALA0300541

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 22,488 hours, 5,801 cycles
- Engine: Rroyce RB211*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT I/B MAIN FLAP SKIN PANEL CORRODED ON LOWER SURFACE. REPAIRED SKIN IAW ECRA 5750-03811.
